# SDR 06FDEA04058

- Difficulty date: November 21, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46629
- Aircraft time: 74,950 hours, 30,884 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1381-1521
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COMPT FOUND CORROSION WITH EXFOLIATION ON SEAT TRACK FROM STA 1381 TO STA 1521 AT X = 107 LT SIDE.  CUT REMOVED CORRODED SECTION OF TRACK, INSTALLED NEW SECTION TRACK AND SPLICE -7A IAW SRM 53-70-00 FIG 1 SHT 1/3 VOL 1.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER N00289 AND IAW SRM 53-70-00 FIG 1 SHT 4 VOL 1.
